A 32-year-old female asked:
Disclaimer

i am currently on qlaira and i think it is causing my hair to fall out quiet a bit, i was on visanne had no issues. does qlaira cause abit of hair loss, no bald patches ?

1 doctor answer
Dr. Elisa Ribelles-medhus
41 years experience Internal Medicine
Yes, but...: BCP's especially those with a hi androgenic effect, can cause hair loss, but it usually only last a few months. Check this out: https://www.healthline.com/health/birth-control/birth-control-and-hair-loss#treatment
Answered on May 21, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 62-year-old male asked:
Dr. Julan Crane
25 years experience Pediatrics
Hair loss: Need more information but it could normal hair loss as we age
A 19-year-old male asked:
Dr. Michael Fisher
32 years experience Dermatology
Minoxidil: If hair growth is going to occur with the use of minoxidil, it usually occurs after the medicine has been used for several months and lasts only as lo ... Read More
3
3 thanks
A 31-year-old male asked:
Dr. Scott Lindquist
29 years experience Pediatrics
No hair loss: You will not cause hair loss by masturbating no matter how often. Hair loss is genetic and also influenced by hormones and hair shaft health....Not m ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Bob Ourian
26 years experience Dermatology
More genes than diet: It may not be a deficiency in your diet, but rather due to your genes. However, you should get evaluated by a doctor to make sure you are not deficien ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month